# SDR SWAA2012050903820

- Difficulty date: May 6, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 30,216 hours, 20,930 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: 3952273
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EVAC SLIDE GIRT BAR RETAINER BROKEN.  REMOVED AND REPLACED RETAINER PER MM.
